# SDR AWXA0000563

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 654644825
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING BBL 70.85 RTB UPPER CHORD HAS LENGTH WISE GOUGE IN RADIUS FS 663 - 653.
